Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2007, 2:57 AM CDT for Christian County, Stone County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2007, 2:57 AM CDT (07:57 UTC)
- Expired
- Mar 31, 2007, 3:26 AM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Christian County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 310758 SVRSGF MOC043-209-310845- /O.NEW.KSGF.SV.W.0028.070331T0757Z-070331T0845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 257 AM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHRISTIAN COUNTY IN SOUTHWEST MISSOURI... STONE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 345 AM CDT. * AT 253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR REEDS SPRING...OR 9 MILES NORTH OF KIMBERLING CITY...AND MOVING NORTH AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES EAST OF CRANE BY 310 AM CDT. CLEVER BY 320 AM CDT. NIXA BY 325 AM CDT. THE TOWNS OF PONCE DE LEON...HURLEY AND BOAZ ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. LAT...LON 3672 9363 3672 9334 3709 9328 3709 9358 $$ TERRY
2 follow-up statements
000 WWUS53 KSGF 310822 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 320 AM CDT SAT MAR 31 2007 MOC209-310830- /O.CAN.KSGF.SV.W.0028.000000T0000Z-070331T0845Z/ STONE MO- 320 AM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR STONE COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF STONE COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3700 9354 3698 9331 3709 9328 3710 9353 $$ MOC043-310845- /O.CON.KSGF.SV.W.0028.000000T0000Z-070331T0845Z/ CHRISTIAN MO- 320 AM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR NORTHWESTERN CHRISTIAN COUNTY... AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM LOCATED NEAR NIXA...AND MOVING NORTH AT 45 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN CHRISTIAN COUNTY. DOPPLER RADAR HAS INDICATED THAT ROTATION HAS DECREASED AS WELL AS STORM STRENGTH. HOWEVER...WIND GUSTS OVER 50 MPH MAY STILL BE POSSIBLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3700 9354 3698 9331 3709 9328 3710 9353 $$ TERRY
000 WWUS53 KSGF 310826 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 326 AM CDT SAT MAR 31 2007 MOC043-310835- /O.CAN.KSGF.SV.W.0028.000000T0000Z-070331T0845Z/ CHRISTIAN MO- 326 AM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHRISTIAN COUNTY IS CANCELLED... THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE WEAKENED AND MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3700 9354 3698 9331 3709 9328 3710 9353 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:50 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 31, 12:50 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAR 31 2007
.UPDATE...
ELONGATED...STRETCHING BAND OF RAINFALL CONTINUES TO MOVE INTO
WESTERN MISSOURI. OTHER ISOLATED SHRA/TSRA HAVE BEGUN TO DEVELOP
ACROSS THE EASTERN OZARKS.
THE BOTTOM LINE FOR THE REMAINDER OF TONIGHT WILL BE INCREASING
SHEAR...BUT ONLY MARGINAL INSTABILITY. UPPER JET NUMBER ONE
CONTINUES TO MOVE NORTHWARD ALONG THE LEE OF THE ROCKIES. A SECOND
UPPER JET IS CURRENTLY ROUNDING THE BASE OF LARGE UPPER TROUGH OVER
WESTERN TEXAS. THIS JET IS ENHANCING DEVELOPMENT OVER TEXAS...JUST
NOW APPROACHING SW ARK. IT APPEARS THAT SCATTERED CONVECTION WILL
CONTINUE TO DEVELOP ACROSS MUCH OF THE REGION AS THE LOW LEVEL JET
CONTINUES TO STRENGTHEN AHEAD OF DEEPENING LOW PRESSURE IN NORTH
CENTRAL OK/SOUTH CENTRAL KS. THIS INCREASING LOW LEVEL MOISTURE
TRANSPORT IN THE PRESENCE OF BROAD DIFFLUENCE ALOFT WILL MAINTAIN A
FAVORABLE ENVIRONMENT FOR SCATTERED TO NUMEROUS SHRA/TSRA. THIS
ACTIVITY WILL MOVE NORTHWARD OVER THE REGION DURING THE OVERNIGHT
HOURS...WITH THE WESTERN EDGE OF THE RAINFALL OVER WESTERN MISSOURI
MAKING SLOW BUT STEADY PROGRESS EASTWARD. GIVEN MARGINAL
INSTABILITY...ONLY A FEW SEVERE STORMS ARE EXPECTED. HEAVY RAINFALL
AND LOCALIZED FLOODING RISK WILL CONTINUE GIVEN PRECIPITABLE WATER
VALUES IN EXCESS OF 1.15 INCHES.
THE RISK FOR TORNADOES HAS DIMINISHED ACROSS THE AREA FOR NOW...BUT
WILL NEED TO BE WARY OF REDEVELOPMENT DURING THE DAYLIGHT HOURS OF
SATURDAY. TONIGHTS FORECASTER WILL ELABORATE ON THE SEVERE
POTENTIAL FOR LATER TODAY WITH THE MORNING PACKAGE.
TOR WATCH 96 CANCELLED...FLASH FLOOD WATCH CONTINUES.
GAGAN
&&
.DISCUSSION...
SCATTERED CONVECTION WAS DEVELOPING ACROSS THE AREA THIS AFTERNOON
WITHIN A MOIST AND UNSTABLE ENVIRONMENT WITH MIXED LAYER CAPES NEAR
1000 J/KG. MORE ORGANIZED CONVECTION WAS TAKING SHAPE ACROSS
OKLAHOMA INTO NORTHERN TEXAS IN ASSOCIATION WITH A VIGOROUS
SHORTWAVE ROUNDING THE BASE OF THE UPPER TROUGH OVER THE ROCKIES.
THE SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE
AFTERNOON. HOWEVER WEAK DEEP LAYERED SHEAR AND LACK OF A STRONG
FORCING MECHANISM THE RISK OF SEVERE WEATHER IS LOW. THUNDERSTORMS
WILL BE CONCENTRATED ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI
THROUGH THE LATE AFTERNOON HOURS. THE COVERAGE OF THUNDERSTORMS WILL
INCREASE THIS EVENING ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
AS A LARGE LINEAR CONVECTIVE COMPLEX PROPAGATES NORTHWARD IN ADVANCE
OF THE APPROACHING SHORTWAVE. WINDS ALOFT WILL ALSO GRADUALLY
INCREASE WITH MORE FAVORABLE WIND PROFILE FOR SEVERE STORMS. A
SLIGHT RISK OF SEVERE STORMS WILL EXIST TONIGHT PARTICULARLY ACROSS
SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI.
THE SHORTWAVE WILL DEEPEN AND CLOSE OFF AS IT BECOMES NEGATIVE TILT
AND LIFTS NORTHEAST ACROSS THE PLAINS TONIGHT AND SATURDAY.
WIDESPREAD CONVECTION WILL SPREAD ACROSS THE MOST OF THE AREA
OVERNIGHT INTO SATURDAY MORNING WITH THE SUPPORT OF INCREASING
DIFFLUENCE ALOFT AND STRENGTHENING LOW MOISTURE TRANSPORT.
THE POTENTIAL OF SEVERE WEATHER FOR SATURDAY REMAINS A CONCERN
GIVEN THE PROXIMITY OF THE NEGATIVE TILT SHORTWAVE AND ASSOCIATED
SURFACE LOW AND THE RESULT WIND FIELD. DEEP LAYERED 0-6 KM SHEAR
WILL BE MORE THAN AMPLE FOR SUPERCELLS OR BOWING STRUCTURES. THE
FACTOR IN QUESTION REMAINS THE INSTABILITY. MODELS PROG THE DRY
LINE TO PUNCH INTO SOUTHWEST MISSOURI DURING THE EARLY AFTERNOON
WHILE THE INITIAL ROUND OF CONVECTION PUSHES OFF TO THE EAST. AT
LEAST LIMITED SURFACE HEATING AND DESTABILIZATION IS EXPECTED ALONG
THE DRY LINE BY EARLY AFTERNOON. THE GREATEST RISK FOR RENEWED
CONVECTIVE DEVELOPMENT AND SEVERE WEATHER WILL BE PRIMARILY EAST OF
HIGHWAY 65. THE RISK FOR TORNADOES CANNOT BE RULED OUT IF LOW LEVEL
WINDS BACK AHEAD OF THE DRY LINE THUS ENHANCING LOW LEVEL
HELICITIES.
PRECIPITATION WILL EXIT THE AREA BY EARLY EVENING SATURDAY AS DRIER
AIR OVERSPREADS THE AREA. UPPER PATTERN WILL FLATTEN IN THE WAKE OF
THE EXITING SHORTWAVE BUT REMAIN PROGRESSIVE. AFTER A BRIEF AND
MODEST COOL DOWN TEMPERATURES WILL APPROACH 80 DEGREES AGAIN ON
MONDAY AS SOUTHWESTERLY WINDS RETURN. ANOTHER FRONT AND ITS
ASSOCIATED CHANCE FOR RAIN WILL DROP INTO THE AREA LATE MONDAY NIGHT
AND TUESDAY AS A SHORTWAVE TRACKS ACROSS THE NORTHERN TIER OF THE
U.S.
&&
.HYDROLOGY...
CLUSTERS OF THUNDERSTORMS WERE DROPPING LOCALLY HEAVY RAINFALL THIS
AFTERNOON MAINLY ACROSS SOUTH CENTRAL MISSOURI. THE THREAT OF
LOCALIZED FLOODING DOES EXIST THROUGH THE LATE AFTERNOON ACROSS
CENTRAL AND SOUTH CENTRAL MISSOURI. RAINFALL HAS BEEN LIMITED SO FAR
TODAY WHERE HEAVY RAINFALL FELL LAST NIGHT. THE RISK OF FLOODING
WILL INCREASE LATER THIS EVENING AND OVERNIGHT ACROSS SOUTHEAST
KANSAS WESTERN MISSOURI AS A LARGE AREA OF THUNDERSTORMS WITH HEAVY
RAINFALL SPREADS NORTHEAST OUT OKLAHOMA. INCREASING LOW LEVEL
MOISTURE TRANSPORT AND UPPER LEVEL DIFFLUENCE AHEAD OF THE
APPROACHING UPPER TROUGH WILL PROVIDE LIFT FOR WIDESPREAD
PRECIPITATION. PRECIPITABLE WATER VALUES APPROACHING 1.5
INCHES...850 MB DEWPOINTS NEAR 10 DEGREES C AND RELATIVELY HIGH
FREEZING LEVELS WILL SUPPORT EFFICIENT RAINFALL PRODUCTION AND THE
POTENTIAL FLOODING RAINS IN EXCESS OF 2 INCHES IN LOCALIZED AREAS.
THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR SOUTHEAST KANSAS AND
SOUTHWEST MISSOURI THROUGH SATURDAY MORNING. A WATCH IS NOT
ANTICIPATED FARTHER EAST ACROSS CENTRAL MISSOURI AT THIS TIME BUT
WILL BE MONITORED CLOSELY.
FOSTER
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...PRIMARY CONCERNS WILL CONTINUE TO REVOLVE
AROUND SCT SHRA/TSRA AND STRENGTHENING LOW LEVEL WIND FIELDS. THE
LATEST RADAR IMAGERY CONTINUES TO SHOW SHRA/TSRA DEVELOPING ACROSS
THE REGION. HAVE MAINTAINED MENTION OF SHRA AND VCTS FOR THE
REMAINDER OF TONIGHT. LLWS IS EXPECTED AS WELL WITH WINDS AROUND
3KFT BETWEEN 40 AND 50 KTS.
CONVECTIVE REDEVELOPMENT IS EXPECTED AS A DRYLINE NEARS THE
AERODROMES SATURDAY MORNING INTO THE EARLY AFTERNOON. WITH TSRA
EXPECTED TO INITIATE NEAR JLN AND SGF...HAVE MAINTAINED VCTS
WORDING. THE BETTER PROSPECTS FOR SCATTERED TO NUMEROUS TSRA
COVERAGE IS EXPECTED FARTHER EAST FROM MIDDAY ONWARD.
THE DRYLINE SHOULD MOVE THROUGH THE SGF AREA BY EARLY AFTERNOON...
WITH THE MAIN CONCERNS BECOMING GUSTY SW WINDS FOR THE REMAINDER OF
THE AFTERNOON.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BARRY-BARTON-
CEDAR-DADE-JASPER-LAWRENCE-MCDONALD-NEWTON-ST. CLAIR-VERNON.
KS...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BOURBON-
CHEROKEE-CRAWFORD.
WFO SGFHazardous weather outlook, Mar 31, 2:05 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 205 AM CDT SAT MAR 31 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 205 AM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS THUNDERSTORMS WITH A FEW STRONG TO SEVERE STORMS PRODUCING: HAIL TO THE SIZE OF DIMES. DAMAGING WINDS TO 60 MPH. VERY HEAVY RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE ENTIRE AREA FOR THE REMAINDER OF TONIGHT. DISCUSSION: A MOIST...UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE REGION. WITH BROAD SUPPORT ALOFT AND INCREASING LOW LEVEL MOISTURE... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE ENTIRE AREA THROUGH TONIGHT. ENOUGH INSTABILITY WILL BE PRESENT TO SUPPORT A FEW SEVERE STORMS WITH HAIL TO THE SIZE OF DIMES AND DAMAGING WINDS TO 60 MPH. IN ADDITION...VERY HEAVY RAINFALL ASSOCIATED WITH THESE STORMS MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE ONGOING SATURDAY MORNING. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS WESTERN MISSOURI ALONG AN ADVANCING FRONT BY EARLY SATURDAY AFTERNOON. WIND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS. HOWEVER...THERE REMAINS UNCERTAINTY ABOUT THE AMOUNT OF INSTABILITY. SUFFICIENT INSTABILITY WILL LIKELY DEVELOP ALONG AND EAST OF HIGHWAY 65 TO SUPPORT SEVERE THUNDERSTORMS. WIND GUSTS GREATER THAN 60 MPH AND HAIL TO THE SIZE OF WALNUTS WILL BE THE PRIMARY SEVERE THREATS. A TORNADO THREAT WILL EXIST IF LOW LEVEL WINDS TURN TO THE SOUTHEAST ALONG ANY OUTFLOW BOUNDARIES...AND IF GREATER INSTABILITY DEVELOPS. HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE SATURDAY... ESPECIALLY OVER SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY AS ANOTHER COLD FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS SOUTHEAST KANSAS AS WELL AS SOUTHWEST AND WEST CENTRAL MISSOURI. EMERGENCY MANAGERS AND SPOTTERS SHOULD ALSO CLOSELY MONITOR THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL AND SEVERE STORMS ON SATURDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN/FOSTER/TERRY
In the hours before
Local storm report, Mar 30, 9:27 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD 2 N WALKER 37.93N 94.23W
03/30/2007 VERNON MO AMATEUR RADIO
WATER OVER HIGHWAY OO AT HIGHWAY C. ROAD WAS CLOSED.
&&
GAGANLocal storm report, Mar 30, 10:03 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD TABERVILLE 38.01N 93.99W
03/30/2007 ST. CLAIR MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS FLOODED OVER THE WESTERN
PORTIONS OF THE COUNTY.
&&
IZZILocal storm report, Mar 31, 12:35 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 N FALCON 37.65N 92.38W
03/30/2007 E1.00 INCH LACLEDE MO EMERGENCY MNGR
QUARTER SIZE HAIL AND WINDS ESTIMATED TO 65 MPH NEAR THE
JUNCTION OF AC AND K HIGHWAYS OR NEAR BROWNFIELD.
0330 PM FLASH FLOOD LEBANON 37.68N 92.66W
03/30/2007 LACLEDE MO LAW ENFORCEMENT
INTERSTATE 44 COMPLETELY FLOODED BETWEEN MILE MARKER 131
AND 137...NUMEROUS LOW WATER CROSSINGS FLOODED IN RURAL
AREAS...FLOODING IN THE CITY OF LEBANON AS WELL.
0415 PM FLASH FLOOD 2 NW LAQUEY 37.79N 92.33W
03/30/2007 PULASKI MO LAW ENFORCEMENT
SEVERAL ROADS WASHED OUT ACROSS THE COUNTY WITH ROAD
CREWS WORKING TO FIX WASHOUTS NOW...LOW WATER CROSSING ON
RED OAK RD ALSO FLOODED
0445 PM HAIL ROLLA 37.95N 91.77W
03/30/2007 E1.00 INCH PHELPS MO LAW ENFORCEMENT
0513 PM FLASH FLOOD ROLLA 37.95N 91.77W
03/30/2007 PHELPS MO LAW ENFORCEMENT
PORTIONS OF HIGHWAY 63 IN ROLLA COVERED WITH 2 AND A HALF
FEET OF WATER. PORTIONS OF HIGHWAYS E...YY AND BB ARE
ALSO CLOSED.
0613 PM HAIL 2 NE IRWIN 37.61N 94.26W
03/30/2007 E0.75 INCH BARTON MO TRAINED SPOTTER
0715 PM HAIL 6 W EL DORADO SPRINGS 37.88N 94.13W
03/30/2007 E0.75 INCH VERNON MO EMERGENCY MNGR
0725 PM FLASH FLOOD 2 N WALKER 37.93N 94.23W
03/30/2007 VERNON MO AMATEUR RADIO
WATER OVER HIGHWAY OO AT HIGHWAY C. ROAD WAS CLOSED.
0750 PM HAIL TABERVILLE 38.01N 93.99W
03/30/2007 E1.00 INCH ST. CLAIR MO TRAINED SPOTTER
VERY STRONG WINDS WERE ALSO REPORTED.
0800 PM FLASH FLOOD TABERVILLE 38.01N 93.99W
03/30/2007 ST. CLAIR MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS FLOODED OVER THE WESTERN
PORTIONS OF THE COUNTY.
&&
GAGANSpecial weather statement, Mar 31, 2:31 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 231 AM CDT SAT MAR 31 2007 MOZ103-310800- STONE- 231 AM CDT SAT MAR 31 2007 ...SIGNIFICANT WEATHER ALERT FOR STONE COUNTY UNTIL 300 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK GROVE...OR 9 MILES NORTHEAST OF BERRYVILLE...AND MOVING NORTH AT 55 MPH. THIS STORM WILL BE... NEAR KIMBERLING CITY BY 240 AM CDT. NEAR REEDS SPRING BY 245 AM CDT. NEAR GALENA BY 250 AM CDT. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. TERRY
Special weather statement, Mar 31, 2:46 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 246 AM CDT SAT MAR 31 2007 MOZ103-310800- STONE- 246 AM CDT SAT MAR 31 2007 ...SIGNIFICANT WEATHER ALERT CONTINUES FOR STONE COUNTY UNTIL 300 AM CDT... AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM LOCATED 4 MILES NORTHWEST OF KIMBERLING CITY...AND MOVING NORTH AT 40 MPH. THIS STORM WILL BE... NEAR REEDS SPRING BY 255 AM CDT. NEAR GALENA BY 300 AM CDT. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH ARE EXPECTED WITH THIS STORM. TERRY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:08 PM CDT | Tornado Warning | SGF | St. Clair | 63 min |
| Mar 30, 7:31 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.